# SDR 2000ZZZM214

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 31.04
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, A 4.75 INCH CORROSION CRACK APPROX STATION XCW 31 LEFT IN FRONT SPAR LOWER T-CAP VERTICAL LEG.  ROUTED OUT CRACK, BLENDED, NDT CONFIRMED CRACK.  REMOVED, TREATED AND PRIMED.  FILLED SEALER CONTINUED THE INSTALLATION OF LOWER FRONG SPAR CAP.  REPAIR PER NR 57-2-6- PER EO NR 99-136 WITH APPROVED 8110-3 DATED 10/18/99.  (M)
